# SDR DXTA2021021204722

- Difficulty date: February 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N143QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9499
- Aircraft time: 8,228 hours, 2,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 2052210
- Part serial: 4K1Y58
- Condition: Defective
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR MOTOR SWITCH: MAIN DOOR (AIRSTAIR) FAILS TO OPERATE (CLOSE) UPON PRESSING 'AIRSTAIR DOOR' BUTTON (LOCATED AFT OF COCKPIT) OR WHEN SELECTING 'AUTO' ON EXTERNAL 'DOOR OPERATING SWITCH' (LOCATED ON FUSELAGE AFT OF AIR STAIR). SELECTING 'MANUAL' ON EXTERNAL DOOR OPERATING SWITCH DOES OPERATE THE AIR STAIR DOOR.///SIGN-OFF///REMOVED AND REPLACED RDE#1. MAIN CABIN DOOR OPS CHECKS GOOD. REFERENCE GL 6000 AMM 44-10-40 AND GL 6000 AMM 52-11-00.
